Hi, I've recently been diagnosed with ADHD and have been given a precription for concerta. I've only taken it two days and I feel more hyper than ever. Is this abnormal? Will it take time? Because im am obviously very impatient. lol
Hi WhiteRussianII. Yes, its normal in as much as your anxiety, nerves are running high. By hyper do you mean aggressive? If so, then thats not a side effect that going to go away and you should let your doctor know as soon as possible, thats considered a more adverse reaction, side effect. Best I might suggest is you ask your doctor (I'm not a doctor) or your pharmacist to confirm or get thier opinion to your question. Wishing you the best, and I hope you feel better and soon,pledge
My son just started to taking Concerta about a week ago. He seems fine so far. He once used Stratera and that made him feel pist off all the time. That was a side effect and we had to take him off. Call your doctor and pharmacist to find out the effects of Concerta. Good luck!
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Hello members(new friends) I recently found out my
Posted 20 May 2011 • 11 answers
Posted 3 Aug 2011 • 2 answers
My 18 yer old son was recently diagnosed with ADHD and started with Concerta in November. He went to
Posted 22 Jan 2013 • 2 answers
Posted 23 Feb 2015 • 1 answer